Derivations of rings and Banach algebras

Authors

  • Mohd Arif Raza King Abdulaziz University - Department of Mathematics
  • Mohammad Shadab Khan Aligarh Muslim University - Department of Commerce
  • Nadeem ur Rehman Taibah University - Department of Mathematics

Keywords:

prime and semiprime rings, derivation, martindale ring of quotient, Banach algebra, radical

Abstract

We investigate the action of derivation d in a prime ring and semiprime ring R with center Z(R) satisfying (i) (d(x◦y))m − (x◦y)n ∈ Z(R) (ii) (d(x)◦d(y))m = (x◦y)n for all x, y ∈ I, a nonzero ideal of R.  Finally, as an application we apply our results to the continuous derivations on Banach algebras.

Downloads

Published

2019-07-30

How to Cite

Raza, M. A., Khan, M. S., & Rehman, N. ur. (2019). Derivations of rings and Banach algebras. Italian Journal of Pure and Applied Mathematics, 42, 141–153. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7252

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 11 12 13 14 15 16 17 18 19 20 > >> 

You may also start an advanced similarity search for this article.